health conditions


Question by  Jalix (4)

What are the symptoms of high coumidin levels?


Answer by  emhaskey (685)

Coumadin is an anticoagulant, or simply put, a blood thinner. It is used to prevent blood clots. When taking Coumadin, we measure the INR level, or how quickly the blood will clot. If the INR level is too high, the blood is too thin and there is the risk of hemorrhaging (bleeding) from the nose, gums, bowel, or urinary tract.


Answer by  luvlexis83 (798)

Some of the symptoms of high coumidin levels are nose bleeds or your gums bleeding, spontaneous bleeding or bruising, and blood in your urine maybe with red or tarry stools.


Answer by  starmlw (960)

Common symptoms that may just be annoying and not serious are easy bruising and gums bleeding if you brush your teeth too hard. If you have a cut that won't stop bleeding, uncontrolled nose bleed, or blood in stool or urine, seek immediate medical attention.


Answer by  G12345 (1808)

The only symptom of high coumidin is bleeding. The bleeding can be in your GI tract, from your oral or nasal mucosa, and can be as serious as intracranial bleeds.


Answer by  JuliaJolie (415)

Symptoms of high coumadin levels include hair loss or hair thinning, nosebleeds, fatigue, blood in the urine, headaches and internal bleeding or bruising. Unfortunately there is no alternative medication that is as effective as coumadin, so levels need to be monitored properly by your doctor. Other medications could also be causing these symptoms.


Answer by  diomina1964 (0)

my coumadin level this week and last was 4.1 am I at any risk.


Answer by  Anonymous

My Coumadin levels are good at 3.5, but I just tested today and was 5.8. I can't think of anything that could raise it that quickly since my habits have not changed. Thanks Jo


Answer by  jacklack (0)

my coumadin level last month was.3.6 my is 1.9 to 2.2 average whywas it so high thanks jack/

You have 50 words left!